# SDR SWAA2022022117954

- Difficulty date: July 13, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 42,030 hours, 24,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; BS867; LBL6; ANGLE BRACKET ON OUTBD LOWER END OF TANK ENCLOSURE STANCHION IS CRACKED. / REMOVED AND REPLACED PER SRM 51-40-02
